# SDR SWAA2023092894272

- Difficulty date: August 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA L/H SIDE FLOOR PANEL 221DF TOP SKIN SOME AREAS PEELING OFF MATERIAL<[01] FABRICATED MAIN CABIN FLOOR FWD WET AREA FLOOR PANEL 221DF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O. 2035363 PER BOEING DRAWING 141A5810-235. FLOOR PANEL 221DF WILL BE INSTALL ON FAULT # TTG8Q00MLR0W;[02] VERIFIED FABRICATION BY OUTSIDE VENDOR AND TTG8Q00MLR0W FOR INSTALLATION.
